Sign in
Development of Chancre-Variant Cutaneous Tuberculosis After BCG Vaccine Administration in a Patient With Migraines
Journal article   Peer reviewed

Development of Chancre-Variant Cutaneous Tuberculosis After BCG Vaccine Administration in a Patient With Migraines

Scott Stratman, Julio Diaz-Perez, Paolo Romanelli and Hadar Lev-Tov
Wounds (King of Prussia, Pa.), Vol.33(12), pp.E90-E92
2021-12
PMID: 35100133

Abstract

Aged BCG Vaccine - adverse effects Chancre Drug Eruptions Humans Male Migraine Disorders Tuberculosis

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
1 Clinical & Life Sciences
1.233 Pelvic & Renal Disorders
1.233.690 Bladder Cancer
Web Of Science research areas
Dermatology
Surgery
ESI research areas
Clinical Medicine

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details